# SDR YENA200412

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 1,163 hours, 440 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 5495
- Condition: Odor
- Location: Entertain Sys
- Part time: 1,146 hours, 430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR COMING FROM LIVE TV AROUND ROW 20.  THE ITEM WAS PLACED ON MEL 25-22-03, CONTROL NUMBER L00361.  UPON ARRIVAL AT JFK PERFORMED INSPECTION OF ALL LTV COMPONENTS FROM ROW 18ABC THRU 22ABC IAW JB INFO NOTICE 2003-T050TRA.  FOUND NO EVIDENCE OF ELECTRICAL BURNING ODOR.  REMOVED AND REPLACED SEB AT 20ABC AS PRECAUTION IAW LTV MM 23-39-00.  MEL AND PLACARD REMOVED, MCC NOTIFIED, MX-4 UPDATED.
